MathSciNet Relay Station
MathSciNet bibliographic data
MR766222 (86i:05081) 05C25 (05C10 05C45 20B07 20B22 57M25)
Moran, Gadi Of planar Eulerian graphs and permutations. Trans. Amer. Math. Soc. 287 (1985), no. 1, 323–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement